# SDR 98FDEA00716

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Auto Flight Syst
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

DEFECTIVE AUTO PILOT, AUTOTHROTTLES, FLIGHT DIR SYS, TAT PROBE HEAT, FLAPS ALERT, PRESS, AVIONICS FAN, TRANSPONDER, AUTO BRAKE.  FOUND DEFECT CAUSE BY CHAFING AND SHORTING OF THREE WIRES.
